MathSciNet Relay Station
MathSciNet bibliographic data
MR1922121 (2003g:53079) 53C30 (53C22)
Alekseevsky, Dmitri; Arvanitoyeorgos, Andreas Metrics with homogeneous geodesics on flag manifolds. Comment. Math. Univ. Carolin. 43 (2002), no. 2, 189–199.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement